MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7120Q/52
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Capturing Problem (2891); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for follow up with over-sensing exhibited by the right ventricular (rv) lead.No interventions were reported.The patient was stable.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
New information received notes the patient experienced discomfort after the right ventricular (rv) delivered inappropriate shock.Poor sensing and capture thresholds were observed, and lead dislodgement was suspected.An attempt was made to reposition the lead on (b)(6) 2025.However, the helix failed to extend after it had been retracted.The lead was ultimately left in the initial position.The patient was stable.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21763897
Report Number2017865-2025-39268
Device Sequence Number8676912
Product Code NVY
UDI-Device Identifier05414734503037
UDI-Public(01)05414734503037(10)A000142199(17)260430
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number7120Q/52
Device Lot NumberA000142199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale